SYNOLD

0 out of 5
SKU: 6ba6c44ff32d Category: Tablets

Paracetamol, Phenylephrine, Diphenhydramine and Caffeine Tablets

1 in stock


Description

Paracetamol + Phenylephrine + Diphenhydramine + Caffeine tablets are used in the treatment of symptoms of the common cold such as sneezing, runny nose, fever, headache, body pains, congestion, stuffy nose, or watery eyes. Paracetamol + Phenylephrine + Diphenhydramine + Caffeine tablets are available at Apikos Pharma under the brand name SYNOLD. The common cold is a respiratory illness affecting the nose and throat. It is mostly caused by viruses known as “rhinoviruses”. The virus enters the body through the nose, mouth, or eyes and spreads easily through droplets in the air when the person who is sick sneezes, coughs, or talks. Store the medicines in a cool and dry place away from direct sunlight. 

Take the tablets as per the dosage and duration prescribed by your doctor. It is advised to not crush, chew, or break the tablets as they may irritate the mouth. Swallow the whole tablet with a glass of water with or without water. Some commonly observed side effects of Paracetamol + Phenylephrine + Diphenhydramine + Caffeine tablets are drowsiness, headache, dizziness, tiredness, disturbance in attention, and dry mouth. Do not take the medicine if you are taking some other medicine or have some liver or kidney disorder. 

Medicinal Uses of Paracetamol, Phenylephrine, Diphenhydramine and Caffeine Tablets

The combination of Paracetamol + Phenylephrine + Diphenhydramine + Caffeine is highly effective in the treatment of the common cold and its symptoms. The medicine comprises Caffeine, Diphenhydramine, Paracetamol, and Phenylephrine, which relieves common cold symptoms. 

Diphenhydramine is an antiallergic that provides relief from allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Caffeine increases the effectiveness of paracetamol and decreases sleepiness caused by diphenhydramine. Phenylephrine is a decongestant that narrows the small blood vessels providing temporary relief from congestion or stuffiness in the nose.

Directions For Use 

Carefully, read the description given along the Paracetamol + Phenylephrine + Diphenhydramine + Caffeine tablets. Do not crush, chew, or break the tablets as it may irritate your mouth. Swallow the whole tablet with a glass of water. You can take the tablets with or without food or as advised by your doctor. 

Side Effects of Adapalene and Clindamycin Gel

The side effects of Paracetamol + Phenylephrine + Diphenhydramine + Caffeine tablets are mostly mild to temporary and get resolved over time. The side effects may vary in all the users as they depend on the physiological condition and response to the therapy. Immediately inform your doctor in case your side effects worsen with time or get severe. The list  of side effects noticed on using the  Paracetamol + Phenylephrine + Diphenhydramine + Caffeine tablets are mentioned as follows: 

  • Nausea
  • Vomiting
  • Insomnia (difficulty in sleeping)
  • Dizziness
  • Impaired coordination
  • Headache
  • Sedation
  • Inability to concentrate
  • Irritability
  • Tremors
  • Diarrhea
  • Dryness in mouth
  • Fatigue
  • Blurred vision

Drug Interactions 

Paracetamol + Phenylephrine + Diphenhydramine + Caffeine tablets may interact with other medicines and cause adverse side effects. The medicines also tend to interact with certain food items and diseases. Do not take Paracetamol + Phenylephrine + Diphenhydramine + Caffeine tablets with the following mentioned medications. 

  • Cholesterol-lowering agent (colestyramine)
  • Medicines used to control nausea (domperidone, metoclopramide)
  • Blood thinner (warfarin)
  • Beta-blockers (atenolol)
  • Antihypertensives (methyldopa)
  • Ganglion blocking agents (trimetaphan mesylate)

Safety Precautions and Warnings 

  1. Avoid consuming alcohol with Paracetamol + Phenylephrine + Diphenhydramine + Caffeine tablets as it may interact and cause adverse side effects. 
  1. Do not take Paracetamol + Phenylephrine + Diphenhydramine + Caffeine tablets without a doctor’s consultation if you are pregnant or breastfeeding your baby. 
  1. Store the Paracetamol + Phenylephrine + Diphenhydramine + Caffeine tablets in a cool, dry place away from direct sunlight. 
  1. Keep the Paracetamol + Phenylephrine + Diphenhydramine + Caffeine tablets out of reach of children and pets. Properly dispose of the discarded or expired medicines. 
  1. Inform your doctor if you are taking some other medicine for the cold symptoms. 
Brand Name Composition Packing Size Packing Style MRP
SYNOLD “Paracetamol 325 mg+ Phenylephrine 5mg +
Diphenhydramine 25mg+ Caffeine30 mg”
10X10 Blister 425

 

Additional information

Pack Size

Packing Type